Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Malaria attack with typhoid. Why is it severe fever? Why weakness?

Salam, I m Saddam.Sir I ve suffered from typhoid almost 15 days ago and also with a malria attack together that was very severe and almost a week during my disease my temperature was 104 to 105 but thank God i m very better now nd there is no fever for past two weeks but i m now seriously week due to it, especially my legs and hips pain when i walk a little extra.I m using only milk,bread and rice (khichri) for past two weeks.When I ll be able to eat regular diet(roti or chapati). And how can i get over this weekness and which diet should i use??Plx guide me Sir...thnx
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Saddam,
Thanks for query.
Now as 2 weeks passed not having fever,now you can start taking chapatis,dal, chaval and vegetables.
Gradually come to your regular diet.
Take butter,ghee,puddings etc.
Take plenty of milk.
Avoid fried, chillies and junk food.
Ok and bye.
Take some vitamin B. complex and multivitamin tablets.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor